# SDR YV3R2019012200115

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HM
- Make and model: Robsin R22BETAII
- Aircraft serial: 4782
- Aircraft time: 291 hours
- Engine: Lyc O360J2A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Cracked
- Location: Engine Bay
- Part time: 291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED PANEL ASSEMBLY WAS FOUND CRACKED.
